Where is my mind?

By brainfart - 19/09/2020 10:01

Today, I was put on a medication for severe migraines. One of the side effects is difficulty concentrating and word recall. I was writing a paper and sat there trying to remember how to spell "isn't." This medication better work. FML
I agree, your life sucks 1 098
You deserved it 76

Add a comment

You must be logged in to be able to post comments!

Top comments

You shouldn't use contractions in formal writing. The spelling you're looking for is "is not." This isn't formal writing. (Pipe emoji.)

It shouldn’t last forever, give it a week or two and hopefully you’ll have your brain back without those side effects. That’s how it worked for me. It didn’t help my migraines, though.

Comments

You shouldn't use contractions in formal writing. The spelling you're looking for is "is not." This isn't formal writing. (Pipe emoji.)

I know what medication you're on and fortunately that goes away.

It shouldn’t last forever, give it a week or two and hopefully you’ll have your brain back without those side effects. That’s how it worked for me. It didn’t help my migraines, though.

When I was on that kind it did not go away it only got worse and after 6 months being off of it I still have some issues. I know someone else who was literally diagnosed with early onset Alzheimer’s when it was entirely the migraine medicine he was on. Went off the medicine and slowly all his “Alzheimer’s” symptoms disappeared. Go back to your neuro and ask for something else. Especially if it’s topiramate/topamax. Which is extremely unknown right now in terms of how it actually affects the human body